Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Erratum to ``Left cells and constructible representations''

Author: Meinolf Geck
Journal: Represent. Theory 11 (2007), 172-173
MSC (2000): Primary 20C08
Published electronically: September 17, 2007
Original Article: Represent. Theory 9 (2005), 385-416
MathSciNet review: 2346358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Thomas Pietraho pointed out a problem in the proof of one of the main results in ``Left cells and constructible representations'', Represent. Theory 9 (2005), 385-416. The purpose of this note is to correct this problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08

Retrieve articles in all journals with MSC (2000): 20C08

Additional Information

Meinolf Geck
Affiliation: Department of Mathematical Sciences, King’s College, Aberdeen University, Aberdeen AB24 3UE, Scotland, United Kingdom

PII: S 1088-4165(07)00321-4
Received by editor(s): June 22, 2007
Published electronically: September 17, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia